advertisement
Question
Posted by: Brian | 2010/02/14

xanor sr 0,05 mg

I am a gout sufferer and have been taking xanor sr 0.05 mg tablets for anxiety, do these tablets have any effect on gout, as i have found my gout attacks to be more intense since i have been taking them.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Brian

Xanor is not the cause for your gout attacks to be more intense. Consult your doctor for blood tests to evaluate your serum uric acid levels. Once you have the results, adequate treatment can be prescribed. Gout is strongly related to your diet.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement